# SDR SWAA013311

- Difficulty date: December 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 25,845 hours, 23,111 cycles
- System (JASC): 5241 · Galley Doors
- Part: Web
- Part number: 2520691
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR AFT WEB BEAM CRACKED AT LOWER FITTING.  REMOVED AND REPLACED WEB PER SRM.
